# SDR SIMA20170927008

- Difficulty date: September 27, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 35,342 hours, 31,077 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 13 CORRODED AT STRINGER 21L AND 21R.   REPAIRED THE FRAME IAW ERS-EM-53MR-2937.
